# SDR DALA2021012000357

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 17,217 hours, 6,628 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 17,214 hours, 6,627 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD036
- Condition: Inoperative
- Location: Lt Engine
- Part time: 17,214 hours, 6,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT EXPERIENCED LEFT ENGINE ROLL BACK AND RETURNING TO STI.  CORRECTIVE ACTION: NO INLET OR EXHAUST DAMAGE, PERFORMED ACTUATORS TEST WITH NO FAULTS.  CHIP DETECTORS CHECKED CLEAN, REPLACED HMU AND ENGINE FUEL PUMP.  ENGINE RUN CHECKS GOOD.
